# SDR UALA2010062202194

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1541, Lbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE CORRODED AT BS 1541, LBL 30.   MAJOR REPAIR ACCOMPLISHED: FLOORBEAM TEE HAS 100 PERCENT MATERIAL LOSS, OUT OF LIMITS.  REMOVED DAMAGED AREA AND FABRICATED REPAIR ANGLES, STRAPS AND FILLERS AND INSTALLED.
